Doctor insights on: Rash face rid
My baby face has rashes for weeks now, and now its dry, what could cause this and what can I do to prevent this? She's 1 1/2 month now..
Could be normal:
Babies this age can get a rash that is called neonatal acne. And well, it looks like small acne lesions. It is caused by hormonal changes and usually resolves on its own.
If there is any family history of eczema, it could be the start of this, and it feels like patchy or it could be something you are applying to your baby's skin that she is reacting to.
See the baby's doc to make sure. ...Read more
The cause: You need to find out the cause. For a woman, facial cosmetics particularly perfumes and foundation mix are the most common contact allergens in my experience. Avoidance is essential since applying even more potent cortisone cream than Hydrocortisone would not help you without avoidance. Consult a dermatologist if necessary. ...Read moreSee 1 more doctor answer
Acne: You are still during the period of time in life where acne can flourish significantly. If you have tried over the counter medication and failed it is time for a dermatology consult or even with your pcp if he (she) feels comfortable treating acne. You might need antibiotics in order to treat acne effectively. ...Read more
Hi I got red rashes on my face I think its because I use bleach on yesterday, how to get rid of it immediately?
You may have: Damaged your skin by direct application of bleach. Be gentle with your skin. Ensure you apply sunscreen to that area to avoid further damage. ...Read more
I used fadeout cream on my face now I have bumpy texture skin and looks like I have red mark rashes on my face for days! How can I get rid of them!?
Redness on face: Use a good skin cream like eucerin as. Your face is probably pretty dry. You can also try a little Hydrocortisone creme on just the red area. Over the counter steroid creame may reduce the redness which is due to inflammation. Good luck. And feel better! ...Read moreSee 1 more doctor answer
Hello Doctor, I have taken allerid for 2 days (4 tablets) a ew days back and developed skon rashes (itchy) on face, neck and hnads. Please advise me to get rid of this...
Time/fluids: It sounds like you have had an allergic reaction to this medication. Please make your doctor aware of this so that you are not prescribed anything similar in the future. Consult your doctor before using other antihistamines. Pushing fluids and time will get rid of the rash and itching but if it is severe see your doctor as you may need a steroid prescription. ...Read more
Hi I got red rashes and red spot small small spots (pimple)on my face I think its because I use bleach on yesterday, how to get rid of it immediately?
Contact dermatitis: Avoidance of the bleach will prevent the recurrence of symptoms. Moisturizer and/or a barrier cream like Aquaphor will help to heal. A short course of over the counter topical steroid cream may help with a contact dermatitis. To be positive it is not something else, I would recommend consulting your primary care physician. ...Read more
I'm currently on the Accutane, and one day I woke up with rashes on my face and both arms. Did Accutane cause rashes? If yes, how do I get rid of it?
It is a side effect: Your rash can be caused by acutane. It is important that you avoid irritants such as sun during this time and stay moisturized. You should also show your rash to your current prescribing doctor. ...Read more
Have Shingles Feb. Been getting sores in my head, face, mouth, pubic area, am on Valtrex (valacyclovir) rashes are itchy causing pain how do I get rid of shingles?
Have skin asthma and now suffering in face allergy (peeling and rashes). I used acne control lotion (benzoyl peroxide 5%) before. How cn I get rid off?
Not acne: Skin asthma is eczema or atopic dermatitis. This condition, which is marked by the skin being overly sensitive to specific irritants, typically affects people predisposed to allergies or asthma. Do not use Benzoyl peroxide! It’s very irritating, it will worsen your condition. You may need a non-steroidal cream such as Protopic to reduce the flair up, then Aquafor as a moisture barrier. ...Read more
Needs examination: Needs to see what kind of rash before treatment. ...Read more
Rash: Too hard to say without seeing a pic of it. Can be so many different possibilities. There are plenty of reasons for a rash and to tell you the treatment would depend on what kind of rash was causing it. ...Read more
The type of rash: Would need to be identified to provide a treatment plan. ...Read more